Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Integral structures in the $p$-adic holomorphic discrete series

Author: Elmar Grosse-Klönne
Journal: Represent. Theory 9 (2005), 354-384
MSC (2000): Primary 14G22
Published electronically: April 19, 2005
MathSciNet review: 2133764
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a local non-Archimedean field $K$ we construct ${\mathrm {GL}}_{d+1}(K)$-equivariant coherent sheaves ${\mathcal V}_{{\mathcal O}_K}$ on the formal ${\mathcal O}_K$-scheme ${\mathfrak X}$ underlying the symmetric space $X$ over $K$ of dimension $d$. These ${\mathcal V}_{{\mathcal O}_K}$ are ${\mathcal O}_K$-lattices in (the sheaf version of) the holomorphic discrete series representations (in $K$-vector spaces) of ${\mathrm{GL}}_{d+1}(K)$ as defined by P. Schneider. We prove that the cohomology $H^t({\mathfrak X},{\mathcal V}_{{\mathcal O}_K})$ vanishes for $t>0$, for ${\mathcal V}_{{\mathcal O}_K}$ in a certain subclass. The proof is related to the other main topic of this paper: over a finite field $k$, the study of the cohomology of vector bundles on the natural normal crossings compactification $Y$ of the Deligne-Lusztig variety $Y^0$ for ${\mathrm {GL}}_{d+1}/k$ (so $Y^0$ is the open subscheme of ${\mathbb P}_k^d$ obtained by deleting all its $k$-rational hyperplanes).

References [Enhancements On Off] (What's this?)

  • 1. S. Bloch, K. Kato, $p$-adic étale cohomology. Inst. Hautes Études Sci. Publ. Math. No. 63 (1986), 107-152. MR 0849653 (87k:14018)
  • 2. M. Cabanes, M. Enguehard, Representation theory of finite reductive groups. New Mathematical Monographs, 1. Cambridge University Press, Cambridge (2004). MR 2057756
  • 3. R. W. Carter, G. Lusztig, Modular representations of finite groups of Lie type, Proc. London Math. Soc. (3) 32 (1976), 347-348 MR 0396731 (53 #592)
  • 4. P. Deligne, G. Lusztig, Representations of reductive groups over finite fields. Ann. of Math. (2) 103 (1976), no. 1, 103-161. MR 0393266 (52 #14076)
  • 5. E. Grosse-Klönne, Integral structures in automorphic line bundles on the $p$-adic upper half plane, Math. Ann. 329, 463-493 (2004).
  • 6. E. Grosse-Klönne, Frobenius and Monodromy operators in rigid analysis, and Drinfel'd's symmetric space, to appear in Journal of Algebraic Geometry.
  • 7. E. Grosse-Klönne, Acyclic coefficient systems on buildings, to appear in Compositio Math.
  • 8. E. Grosse-Klönne, Sheaves of $p$-adic lattices in Weyl modules for ${\mathrm{GL}}$, preprint.
  • 9. R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics 52, Springer-Verlag, 1977. MR 0463157 (57 #3116)
  • 10. J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Springer-Verlag, Berlin-Heidelberg-New York (1972). MR 0323842 (48 #2197)
  • 11. T. Ito, Weight-Monodromy conjecture for $p$-adically uniformized varieties, preprint 2003.
  • 12. J. C. Jantzen, Representations of algebraic groups, Academic Press, Boston, 1987. MR 0899071 (89c:20001)
  • 13. G. A. Mustafin, Non-Archimedean uniformization, Math. USSR Sbornik 34, 187-214 (1987).
  • 14. P. Schneider, The cohomology of local systems on $p$-adically uniformized varieties, Math. Ann. 293, 623-650 (1992). MR 1176024 (93k:14032)
  • 15. P. Schneider, J. Teitelbaum, An integral transform for $p$-adic symmetric spaces, Duke Math. J. 86, 391-433 (1997). MR 1432303 (98c:11048)
  • 16. P. Schneider, J. Teitelbaum, $p$-adic boundary values. in: Cohomologies $p$-adiques et applications arithmétiques, I. Astérisque No. 278, 51-125 (2002). MR 1922824 (2003k:14023)
  • 17. J. Teitelbaum, Modular representations of ${\rm PGL}\sb 2$and automorphic forms for Shimura curves. Invent. Math. 113 (1993), no. 3, 561-580. MR 1231837 (94h:11049)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 14G22

Retrieve articles in all journals with MSC (2000): 14G22

Additional Information

Elmar Grosse-Klönne
Affiliation: Mathematisches Institut der Universität Münster, Einsteinstrasse 62, 48149 Münster, Germany

Keywords: Drinfel'd symmetric space, holomorphic discrete series, integral structures
Received by editor(s): October 2, 2004
Received by editor(s) in revised form: March 5, 2005
Published electronically: April 19, 2005
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society